# SDR C1HA200792001

- Difficulty date: April 21, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Defective
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 250 CABIN PRESS STARTED CLIMBING AT 100FT PER MIN PERFORMED COM 2.21.16 UNABLE TO STOP CLIMB.  STARTED DESCENT, CABIN WOULD NOT HOLD PRESSURE UNTIL PASSING 17,000 FT CABIN ALT PEAKED AT 9,000 FT RETURNED TO CUN.  REMOVED DEFECTIVE PACK SWITCH FOR RT PACK AND REPLACED WITH NEW SWITCH.  OPS CHECK GOOD, MM 21-50-01.
